SOFT BI-IDEALS RELATED TO GENERALIZED FUZZY BI-IDEALS IN SEMIGROUPS


KAZANCI O. , YILMAZ Ş.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.2, pp.191-199, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2012
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.191-199

Abstract

In this paper, the concepts of is an element of-soft set and q-soft set are introduced and some interesting properties are investigated. Using the notion of generalized fuzzy bi-ideals in a semigroup, characterizations for an is an element of-soft set and a q-soft set to be bi-idealistic soft semigroups are established.